# SDR F3LA200100133

- Difficulty date: December 1, 2001
- Submitted: December 3, 2001
- Operation: Air carrier
- Aircraft: N319FL
- Make and model: Boeing 737-3Q8
- Aircraft serial: 26301
- Aircraft time: 26,321 hours, 11,490 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF.  FLIGHT CREW REPORTED CONFIGURATION WARNING AT LESS THAN 10 KTS.  NO BRAKES WERE APPLIED.  AIRCRAFT WAS PROPERLY CONFIGURED.  FLIGHT CREW MOVED SPEED BRAKE HANDLE, FLAP HANDLE, SET AND RELEASED PARKING BRAKE AND RAN ENGINE, WITH NO WARNING.  PROCEEDED WITH NORMAL TAKEOFF.  UPON ARRIVAL IN SFO, MAINTENANCE PERFORMED TAKEOFF WARNING TEST PER MM 31-26-00, WITH NO ABNORMAL INDICATIONS.
